Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
FSAS

Little Update And Question About A Theory

Hi everyone.

So the past month I've noticed in the days my acne is usually just average (during and 1-2 weeks after period)

I've been actually mostly clear which is great. Every month is different really but usually I'd still have inactive pimples and bumps and I've mostly been clear on those 'inactive pimple' days.

However it's exactly 2 weeks til my period and bam my whole face is covered again -_- It's honestly like a light switch. 2 weeks of clear than as soon as this day comes around literally over night my face is disgusting again.

It seems like whatever I am doing is moderately helping me on the weeks I'm usually just average however has no effect whatsoever on the weeks leading up to my period.

my question is regarding birth control (I realize I shouldn't be on it however as mentioned many times I'm not mentally ready to go off it just yet, I've never touched any other meds or chemicals (except spiro) so I'm in a sense not doing too bad compared to a lot of people who choose a medicine route rather natural).

I have a question regarding the natural cycle and hormones in the pill.

When any woman goes on bcp are they suppose to start taking it at a certain week of the month? For example even if you get the pills on the last day of the month you'd have to wait til the first day or something to start it.

You know how on each pill it has a day and the sugar pills are at the end of the pack symbolizing the end of the month I assume...is that an important structure? I was never told. I just started the pill when my doctor told me so (the day after I got them which was somewhat in the start of the month) for me personally, even though it's the 'end of the month' today I'm at the start of my pill packet (had my period around 10 days ago when really I should be starting it around now if I started the pill packet how most do).

I'm just curious if that would make a difference.

My body is still making hormones I know and certain ones are naturally more dominate than others and time so the cycle we know - are the pills in a bcp packet orientated very specifically to coincide with what a natural womanly body would be going through?

I was just wondering because I thought if that is true and all woman in this world are 'suppose' to have their periods around the end of the month (the natural way just like sleeping at night and waking with the sun)...and I'm having mine at the start due to taking starting the pills at an odd dates perhaps I'm confusing my body too much and causing this hormonal acne because my natural body knows to do one thing but my synthetic hormones are overtaking and clashing perhaps?

This is honestly just a thought I had, not sure how to explain it properly - I don't know much of the facts so I thought I'd ask here.

Just trying to take all approaches with this acne, can't do another year of it -_-

Share this post


Link to post
Share on other sites

The day on the calendar is completely irrelevant. You can start them any time, just if it doesn't coincide with your cycle, you need to use another form of birth control at first. Until your period, I think.

You can also skip the sugar pills and go straight to the next pack and you'll skip your period. But whether that's a good thing to do with Diane, I don't know. Its not approved for use in the US. You might want to look into why. And you really need to get informed about bop in general.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×